Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Notes on the Diophantine equation $ x\sp{2}+7y\sp{2}=2\sp{n+2}$


Author: S. B. Townes
Journal: Proc. Amer. Math. Soc. 13 (1962), 864-869
MSC: Primary 10.13
DOI: https://doi.org/10.1090/S0002-9939-1962-0142507-7
MathSciNet review: 0142507
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Th. Skolem, P. Chowla, and D. J. Lewis, The Diophantine equation $ {2^{n - 2}} - 7 = {x^2}$ and related problems, Proc. Amer. Math. Soc. 10 (1959), 663-669. MR 0109137 (22:25)
  • [2] P. Chowla, A class of Diophantine equations, Proc. Nat. Acad. Sci. U.S.A. 45 (1959), 569-570. MR 0105391 (21:4133)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.13

Retrieve articles in all journals with MSC: 10.13


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0142507-7
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society